# SDR UALA2011110405998

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 42,094 hours, 9,215 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1295
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE R RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).  ADVISORY MSG-2431552 LATCHD ER MODE.  REPLACED RT IDG PER AMM.  OPS CHECK AND LEAK CHECK OKAY.
